MathSciNet Relay Station
MathSciNet bibliographic data
MR352883 (50 #5369) 43A70 (42A20)
Gosselin, John Almost everywhere convergence of Vilenkin-Fourier series. Trans. Amer. Math. Soc. 185 (1973), 345–370 (1974).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement